# SDR MALA964945

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Bs 438.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING AN INSPECTION, FOUND AN APPROXIMATE .575 INCH CRACK IN THE CARGO DOOR FRAME PN 27-22085 AT FS 438.060.  REPAIRED DAMAGE BY REMOVING DAMAGED GAS STRUT MOUNT HOLE (1.625 INCH BY 1.825 INCH), FABRICATING, TREATING, AND INSTALLING A REPAIR ANGLE, REPAIR PLATE, AND FILLER IAW FAIRCHILD ARP 53-20-9503.  (X)
